MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE QM710; POWERED WHEELCHAIR

SUNRISE MEDICAL (US) LLC QUICKIE QM710; POWERED WHEELCHAIR
Model Number EIPW11
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sunrise medical attempted to contact (b)(4) a few times via phone calls and email to gather additional information regarding the accident and injuries.(b)(4) returned sunrise medical's customer service calls and email on 2/7/19 and reported the following: "6 weeks ago the user was drinking and was going across the street to get more alcohol and crossed on a red light and was hit by an automobile.The police report stated the automobile driver was at no fault.The user broke a leg, arm, rib and hip.This occurred at night.User is approx.5'10 and weighs approx.(b)(6)." this mdr is being filed to report the injuries sustained while the end user was in our wheelchair; however, this incident is deemed as accidental by sunrise medical.There was no allegation of malfunction or defect made against the subject wheelchair.No further investigation will be performed by sunrise medical at this time.
 
Event or Problem Description
Dealer, (b)(4), reported to sunrise medical's customer service that the end user was struck by an automobile while in his wheelchair.(b)(4) stated the chair was totaled and the end user broke his hip and leg.

Brand Name
QUICKIE QM710
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key8337939
Report Number2937137-2019-00005
Device Sequence Number206314
Product Code ITI
UDI-Device Identifier05022408052363
UDI-Public05022408052363
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K083249
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIPW11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2019
Initial Report FDA Received Date02/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight111